# SDR SWAA2012043003545

- Difficulty date: April 17, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,118 hours, 40,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER FWD CORNER SKIN CRACKED.  REPAIRED SKIN PER SRM.
